Publication
Title
AUnif: a common supercategory of pMet and Unif
Author
Language
English
Source (journal)
International journal of mathematics and mathematical sciences. - Orlando, Fla
Publication
Orlando, Fla : 1998
ISSN
0161-1712
Volume/pages
21(1998), p. 1-18
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 08.10.2008
Last edited 23.12.2015
To cite this reference